# SDR DALA2021092805838

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,532 hours, 39,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 DURING VERIFICATION OF SHEAR TIE REMOVAL AT BS 620 BTW S16L AND S17L, CUT OUT AND FILLER ON FRAME WAS FOUND. (IN REF. TO NRC 00062 AND ETI-57-21-430). CORRECTIVE ACTION: SUMMARY OF NRC 00993: FRAME STA 620, BTW S-16L TO S-17L WAS REPAIRED PER ER/A 594164-14AD REV. ORIGINAL; SECTION I:PERMANENT REPAIR AND ETI-57-21-471 REV. 3. (1959475)
